Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


sexual nature
Jan 13, 2005

as part of overall health and treatment I am on 50mg/day with zoloft for mental depression.It is working out well along with my anti-viral meds..with one major exception that is a side effect with zoloft.I can't no longer get an erection.I don't want to stop taking zoloft but I am beginning to fight it because of my impotence.Confuse I am.

Response from Dr. Henry

That is a fairly common problem with Zoloft. Sometimes Viagra can help but switching to a different anti-depressant is often the way to go. I would discuss with your HIV doc and psychiatrist. KH



Previous
Some questions for the experts on surgery...
Next
Alcohol and meds

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement